# SDR A6WA20050090

- Difficulty date: March 8, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET MESSAGE INFLIGHT.  COMPLIED WITH QRH.  FLIGHT ATTENDANT REPORTS HAZE IN CABIN.  SMOKE NO LONGER PRESENT.  RESET C/B, TESTED TOILET SMOKE DETECTORS, SYSTEM CHECK GOOD.  TROUBLESHOT AND FOUND PACK NR 2 ACM DEFECTIVE.  NR 2 ACM OIL CHECKED NORMAL.  REPLACED RIGHT WATER SEPARATOR SOC GROUND RAN ECS PACK NR 2 AND ACM CHECKS NORMAL.   NO SMOKE VISIBLE.  (M)
